# SDR SWAA2024040962405

- Difficulty date: March 12, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN.  REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-400-802.
